# SDR CA190503027

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 31,678 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: S53172101204
- Condition: Cracked
- Location: Left Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, (425-ZL-115GVI-10000-1) A CRACK WAS FOUND ON THE LEFT HAND TEAR STRAP DOUBLER AT FR 7 AT THE AFT NLG TO WEB AREA AT STA 20L. REFER WO 34421433 NR 94. PART TO BE REPLACED. PN S53172101204 (TC# 20190503027)
